# SDR CA151229022

- Difficulty date: December 29, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 71,989 hours
- Engine: Cfmint CFM565A1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

(CAN) AT APPROXIMATELY 10KTS ON THE TAKEOFF ROLL THE CREW REPORTED 3 COMPRESSOR STALLS FROM THE LT ENGINE.  A LOW SPEED REJECT WAS CARRIED OUT AND THE ACFT RETURNED TO THE GATE FOR INSPECTION.  THE ACFT HAD BEEN DEICED AND SNOW WAS STILL FALLING.  RESOLUTION TSM TASK 75-31-00-200-001 MANUAL OPS CHECK OF VBV DOORS C/O.  VISUAL CHECK OF VSV SYS. NO FAULTS. BORESCOPE INSPECTION OF HPC STAGE1, 3, 8 BOOTER AND CUMBUSTION CHAMBER C/O. NO DEFECTS NOTED.  FAN COWL CLOSURE. POWER ASSURANCE CHECK C/O IAW AMM 71-00-00-710-008 ALL PARAMETERS WITHIN LIMITS.
